Couldn't find what you looking for?

TRY OUR SEARCH!

I began taking the first week's worth of pills, only to have a horrible reaction to the side effects, namely mood irritability. There was no nausea. So I decided to abruptly stop taking them. The time I was taking the pills was from the first Sunday after my last period to the next following Sunday. I began to ovulate again at least a day later.

Based on the short amount of time I was taking the pills, would that be detrimental to my body if I ever do plan on becoming pregnant someday?

I placed a call to my doctor to discuss these matters, only I haven't heard back just yet.

If anyone could offer some input and advice, that would be greatly appreciated.

Loading...

Should there be a problem dont worry your doctor can fix it. Most likely your body is just adjusting to not having the pill in your system. I too recently stopped taking my birth control because of much more serious side effects but I had 2 periods within 2 weeks and the second one was very painful. But it was my body adjusting. So more than likely this is the case for you too. Good luck in your effort to have a baby down the road.
Reply

Loading...

I don't think it will have a long term effect on you having a child some day. It will just take a while for it to get out of your system. Does anyone know about how long?

I recently started taking BC pill after being off of the pill for several years. I had terrible side effects, such as gnarly headaches every day I took a pill, nausea, and an anxiety attack, among other side effects. After the anxiety attack I stopped taking the pill. I took 4 pills total. It's been 4 days since I have taken any pills and I just started my period. I only ended my "natural" period about a week ago. How long will this period last and how long will it take to get the BC out of my system?
Reply

Loading...

I have the same question! I took 4 pills, do not like the side effects and had a panic attack. I would also like to
know what happens to my cycle if i stop it? will i get a full period or will i get half a period and then a full period in another 12 days??
thanks for any response in advance
Reply

Loading...

This was me exactly. The only thing I was wondering is if I'd get my period on time or not. Anyone experience this??
Reply

Loading...

I only took the pill for 8 days, and the anxiety and depression were awful. I completely stopped taking them, and I'm hopeful everything will get back to normal soon.
Reply

Loading...

Did u get a period? How long it last? What bc was u using
Reply

Loading...

I took the pill just before I was due on so that I didn't go on my period before I went on holiday... only too it for 6 days then stopped... normally when I take it a few days later I come on but it hasn't happened:-/ should I worry or shall I just wait it out baring in mind me and my other half have had unprotected sex!! Any advice or reassurance would be much appreciated
Reply

Loading...

I took 7 days pill stopped coz of the anxiety also gotten 2 periods. Finished on 9th and got another one on the 21th. So i guess its normal when we stop taking the pill.
Reply

Loading...

I took my birth control for the first time in my life started last Monday and stopped the last Tuesday so 8 days. I started my period last Sunday, light sporting over the weekend then got heavy again when I stopped the pill. Everyone else seems to be saying their second period came longer after quitting the pill than mine. I stopped for similar reasons as well and because it causes your hormones to change risking higher chances of infections. Yay me I was one that developed a yeast infection from this stupid drug. So positive thoughts help for sure! My insurance just expired so I can't exactly go to my doctor and discuss this...

Reply

Loading...

I also had terrible side effects.
I started taking the pill during my period, mid way through.
My period stopped at its usual time but by day 7 on the pill I felt awful. Headaches, nausea, anxiety and terrible irritability.
I did not take a pill on day 8.
I started bleeding that evening.
It is now what would have been day 10 on the pill.
Mood wise I am so much better and the headaches are pretty much gone now.
The bleeding has been really heavy, heavier than my usual periods, and REALLY painful cramps. I am still bleeding now, I’m hoping it won’t last a full week, or at least, no longer than a regular bleed.
Time will tell I guess.
Hopefully I go back to a regular cycle soon.

I will keep this tab open and if I remember I will update in a few days if/ when my bleed stops.
Reply

Loading...

Hey just wondering if anyone has any update and how long it took them to get back to normal? I can't take the combined pill anymore so started the progesterone only for 8 days. Almost immediate side effects so I stopped using it tonight. I just want my body and sanity back! Any advice much appreciated x
Reply

Loading...

I too have similar issues pertaining to taking pills, and stopping. However, my boyfriend, and I had a frightening experience when a condom broke. We took plan B the very next day, and I got my period a few days earlier than normal. I had a GYN appointment prior to this, and was given birth control pills to start after my period, so Sunday came, and I started the pills. I took 5 pills, and had terrible side affects as well, now for the past two months I have been getting my period every 15 DAYS! Its atrocious. I'm hoping for some relief, and regularity. I've called, and spoken to my GYN, who states that the body needs to regulate itself, and only time will tell... #twomonthsandcounting
Reply

Loading...

Your cycle was off bc if plan B not the birth control
Reply

Loading...

I took yaz first time to correct hormonal imbalances n stopped it in a week due to horrible side effects. But now my periods r not stopping. I'm unmarried n virgin. Kindly tell me what's going on
Reply

Loading...